# SDR CHQA200900174

- Difficulty date: August 9, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 20,546 hours, 17,070 cycles
- Engine: Allsn AE3007A
- Engine time: 21,139 hours, 17,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FLOOR PROXIMITY LIGHT ADJACENT TO ROW 13 WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE PROXIMITY LIGHT AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.
